Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Isentress and high histamine levels
Oct 19, 2008

I was recently tested for my neurotransmitter levels and my histamine level was double the high end of high. Ever since I started taking Isentress in December 2007 I've been anxious, depressed, and obsessive. I've read a few comments on here about psychological effects experienced by users of Isentress but they're vague and non-specific. Is there any information available here or elsewhere about this subject? Thanks.

Response from Dr. Henry

There has been a small number of reports of increased depression in patients taking raltegravir (Isentress). I have not seen anything offering a clear possible mechanism. The overall rate of depression linked to raltegravir has been low and depression is common in the general and HIV+ population so a modest link to a particular drug (even more true when used in combinations of drugs) can be difficult to establish-thus the vague and non-specific data that mention (frustrating to many!). KH



Previous
black pigments
Next
PEP Related questions

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement